Vol. 5, No. 1, 2007

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
New multiple hyper-regulus planes

Norman L. Johnson

Vol. 5 (2007), No. 1, 13–34
Abstract

New classes of multiple hyper-regulus translation planes of orders qn, for n 3, are constructed that extend the classes of Culbert-Ebert planes of orders q3.

Keywords
reguli, hyper-reguli, multiple hyper-regulus planes
Mathematical Subject Classification 2000
Primary: 51E23
Secondary: 51A40
Milestones
Received: 8 January 2007
Accepted: 7 May 2007
Authors
Norman L. Johnson
University of Iowa
IA
United States